# SDR DALA13016673135

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT FLOOR SUPPORT DUMMY BEAM +Y503.2, FR 16 HAS CORROSION. BLENDED CORROSION IAW SRM 51-74-00, L=2.5", W=2.2", D=.083".  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 106, ORIG MAT .149".  R & R DUMMY RAIL  IAW SRM 51-42-11.
